# SDR EISA95523

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110NE
- Make and model: Boeing 727-81
- Aircraft serial: 18952
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Ws 280-320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND, FS 280-320 STRINGER 10R, OVERSIZED FASTENER HOLES HAVE KNIFE EDGE CONDITION.  REMOVED DAMAGED AREA PER SRM 53-30-03.  FABRICATED AND INSTALLED DOUBLER AND FILLERS PER SRM 53-30-03.  (M)
